# SDR IPXA2024012536204

- Difficulty date: January 19, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Contaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* FAULT: FOUND WATER INTRUSION ON THE UPPER SURFACE OF THE R/H ELEVATOR. AREA MARKED IN RED VERIFIED SAFETY LOCK WASHERS INSTALLED
